# SDR EPUA20141107001

- Difficulty date: November 5, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Make and model: Cessna 207
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL5005561
- Part serial: D14DA239R
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS SDR IS TO REPORT ON MAGNETOS THAT WE HAVE RECEIVED AS FACTORY REBUILT AS ZERO TIME UNITS.  WE HAVE ELECTED TO PERFORM TEARDOWN REPORTS ON NEW REBUILT UNITS PRIOR TO BE IN OPERATION ON ACFT DUE TO THE FACT THAT WE HAVE EXPERIENCED MANY PREMATURE FAILURES.
